Approximation of classes of Poisson integrals by Fejer means
The work is devoted to the investigation of problem of approximation of continuous periodic functions by trigonometric polynomials, which are generated by linear methods of summation of Fourier series.
The simplest example of a linear approximation of periodic functions is the approximation of functions by partial sums of their Fourier series. However, the sequences of partial Fourier sums are not uniformly convergent over the class of continuous periodic functions. Therefore, a many studies is devoted to the research of the approximative properties of approximation methods, which are generated by transformations of the partial sums of Fourier series and allow us to construct sequences of trigonometrical polynomials that would be uniformly convergent for the whole class of continuous functions. Particularly, Fejer means have been widely studied in the last time. One of the important problems in this field is the study of asymptotic behavior of the upper bounds over a fixed classes of functions of deviations of the trigonometric polynomials.
The aim of the work systematizes known results related to the approximation of classes of Poisson integrals of continuous functions by arithmetic means of Fourier sums, and presents new facts obtained for particular cases.
The asymptotic behavior of the upper bounds on classes of Poisson integrals of periodic functions of the real variable of deviations of linear means of Fourier series, which are defined by applying the Fejer summation method is studied. The mentioned classes consist of analytic functions of a real variable, which are narrowing of bounded harmonic in unit disc functions of complex variable. In the work, asymptotic equalities for the upper bounds of deviations of Fejer means on classes of Poisson integrals were obtained.
S. Nikolskiy. Approximation of the functions by trigonometric polynomials in the mean, Izv. Acad. Nauk. SSSR, Ser. Mat. – 1946. – Vol. 10, No 3. – P. 207–256.
S. Stechkin. Estimation of the remainder of Fourier series for the differenti- able functions, Tr. Mat. Inst. Acad. Nauk SSSR. – 1980. – Vol. 145. – P. 126– 151.
O. Novikov, O. Rovenska. Approximation of periodic analytic functions by Fejer sums, Matematychni Studii. – 2017. – Vol. 47, No 2. – P. 196–201. DOI: http://doi.org/10.15330/ms.47.2.196-201
O. Novikov, O. Rovenska, Yu. Kozachenko. Approximation of classes of Poisson integrals by Fejer sums, Visnyk of V.N. Karazin Kharkiv Nati- onal University. Ser. Mathematics, Applied Mathematics and Mechanics. – 2018. – Vol. 87. – P. 4–12. DOI: http://doi.org/10.26565/2221-5646-2018-87-01
V. Savchuk, S. Chaichenko, M. Savchuk. Approximation of Bounded Holomorphic and Harmonic Functions by Fejer Means, Ukrainian Mathematical Journal. -2019. - Vol. 71. 589-618. DOI: https://doi.org/10.1007/s11253-019-01665-0
O. Rovenska. Approximation of classes of Poisson integrals by repeated Fejer sums, Bukovinian Mathematical Journal. – 2020. – Vol. 8, No 2. DOI: https://doi.org/10.31861/bmj2020.02.10
O. Rovenska. The Lower Estimate of Deviations of Fejer Sums on Classes of Poisson Integrals, Lobachevskii Journal of Mathematics. – 2021. – Vol. 42. – P. 2936–2941. DOI: http://doi.org/10.1134/S1995080221120283
S. Verblunsky. Inequalities for the derivatives of a bounded harmonic function, Mathematical Proceedings of the Cambridge Philosophical Society. – 1948. – Vol. 44, No 2. – P. 155–158. DOI: http://doi.org/10.1017/S0305004100024129
W. Szapiel. Bounded harmonic mappings, Journal d’Analyse Math ́ematique. – 2010. – Vol. 111. P. 47–76. DOI: https://doi.org/10.1007/s11854-010-0012-5
Copyright (c) 2023 Olga Rovenska
This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.
The copyright holder is the author.
Authors who publish with this journal agree to the following terms:
1. Authors retain copyright and grant the journal right of first publication with the work simultaneously licensed under a Creative Commons Attribution License that allows others to share the work with an acknowledgement of the work's authorship and initial publication in this journal. (Attribution-Noncommercial-No Derivative Works licence).
2. Authors are able to enter into separate, additional contractual arrangements for the non-exclusive distribution of the journal's published version of the work (e.g., post it to an institutional repository or publish it in a book), with an acknowledgement of its initial publication in this journal.
3. Authors are permitted and encouraged to post their work online (e.g., in institutional repositories or on their website) prior to and during the submission process, as it can lead to productive exchanges, as well as earlier and greater citation of published work (see The Effect of Open Access).